# SDR SWAA2022020232330

- Difficulty date: October 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR/SIDEWALL FWD CAP AT STA 847;RBL14-20 WL165 / REMOVED CORROSION ON FWC CAP AT STA847 I.A.W. SRM 51-10-02-0G-0 STEP 15.A.0 THRU 6A. MECHANICALLY MEASURED AREA TO BE 5.0' X 1.5' X .007. FOUND TO BE OUT OF LIMITS DO TO NO LIMITS I.A.W. SRM 51-10-02-0G-0 STEP 9C. REMOVED CAP I.A.W. AMM 25-52-10-000-801. INSTALLED NEW CAP P/N 452A2611-2 LOT #5061264 I.A.W. AMM 25-52-10-400-801.
